# SDR RDS121108

- Difficulty date: August 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac STC440T
- Aircraft serial: 463
- Engine: Rroyce DART5424
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Condition: Failed
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCAS INOP.  FLAGGED ON ALL INDICATORS.  SMELLED SMOKE.  TCAS C/B PULLED.  R & R TCAS PROCESSOR, PN 066-500002120, SN OFF 1547, SN ON 1687.  TEST IAW CV640, MM CH 34-45-1, PG 400-1A.
